Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I am taking medicine for Irritable bowel syndrome (IBS). I am having pain

Hello, I have been diagnosed with IBS but I don't think it's right because I have a continued to have abdominal pain . It just started up about three days ago, and I've been on Bentyl for about two weeks. I take one capsule thirty minutes before every meal , as it says to. Is there anything else it could be? Also, I missed my period for five months straight after having a regular one for about a year and half. It just came back last month, and I have never had sex. I'm not sure if this is irrelevant but it's always seemed a little strange; my hands and feet are cold all the time. Thanks so much!
Asked On : Thu, 22 Jul 2010
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
Thanks for the query
IBS is irritable bowel syndrome which can only be done after excluding all other causes for your problem.
Have u undergone colonoscopy and an endoscopy? I dont think u have because u wud have mentioned it otherwise.
Since u have been missing your periods, plus having abdominal pains, plus cold feet. I see something which are multiple medical problems. I best thing would be to get admitted and evaluated thoroughly.
Seek admission in a multi speciality hospital only
Have a healthy life
Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor